# SDR AALA201812119002

- Difficulty date: November 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 131EF,   FRAMES 28 - 31,  Y765 TO -Y765 IN THE  FORWARD CARGO COMPARTMENT.  REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011, PARA 2, FIGURE 20109, AND IRM 9701 REV I.
